Cheeks red and hot after perlane? (photo)

I got 1ml of perlane injected into each cheek earlier today and now my cheeks are hot and very red. One cheek is worse and that cheek is also sore. I put some cream the doctor gave me for swelling on my cheeks could that be causing the redness and hotness?

Doctor Answers 3

Redness and heat after Perlane

Perlane is an excellent filler, with very little side effects from allergy. The experience you are going through is not normal. It would be usual for an infection to occur hours after the injection, you do need to see you injector (hopefully a Board certified Doctor) immediately. Need to rule out other rare complications of filler injections. All the best, Dr Davin Lim. Brisbane, Australia. 

Brisbane Dermatologist
4.7 out of 5 stars 56 reviews

Concern for infection

Your symptoms sound worrisome for infection; I recommend you contact your treating injector for assessment.  It is also possible to have a contact allergy-type reaction to a topical cream, which is a less worrisome problem.  You need an in-person exam and assessment by someone experienced in facial filler injections and their complications.  Good luck!

Inessa Fishman, MD
Atlanta Facial Plastic Surgeon
5.0 out of 5 stars 1 review

Cheek reaction after filler

Red and hot are not expected after filler injection. You should seek immediate evaluation to rule out infection. Call your injector right away and if they ate not available go to an urgent care or ER.
Lisa Vuich, MD

Lisa Vuich, MD
Nashua Physician
4.7 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.